VYAIRE MEDICAL INC AVEA II,CMPRH,BSC LNG,LO V,DISS K; VENTILATOR, CONTINUOUS, FACILITY USE
Back to Search Results |
| Model Number |
AVEA II,CMPRH,BSC LNG,LO V,DISS K |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that vent is giving high o2 alarm.No patient involvement was reported.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : on-site repair.